A short proof of Toruńczyk’s characterization theorems

Jan J. Dijkstra, Michael Levin, Jan Van Mill

Research output: Contribution to journalArticlepeer-review

Abstract

We present short proofs of Toruńczyk’s well-known characterization theorems of the Hilbert cube and Hilbert space, respectively.

Original languageEnglish
Pages (from-to)901-914
Number of pages14
JournalProceedings of the American Mathematical Society
Volume145
Issue number2
DOIs
StatePublished - 1 Jan 2017

Keywords

  • Hilbert cube
  • Hilbert space
  • Resolution

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A short proof of Toruńczyk’s characterization theorems'. Together they form a unique fingerprint.

Cite this